Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 241–242 (Mi umn5511)  

News

First Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations

G. D. Suvorov


Full text: PDF file (244 kB)

Citation: G. D. Suvorov, “First Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations”, Uspekhi Mat. Nauk, 24:3(147) (1969), 241–242

Citation in format AMSBIB
\Bibitem{Suv69}
\by G.~D.~Suvorov
\paper First Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn5511}


Linking options:
  • http://mi.mathnet.ru/eng/umn5511
  • http://mi.mathnet.ru/eng/umn/v24/i3/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021